my freind 20 years had asthma.four days back he had a prolonged acute attack that was unresponsive to steroids and bronchodialators. he started feeling chest tightness. since last 24 hours he was not eating and drinking due to dyspnea.she started becoming confused and disoriented.I called up the ambulance as he became cynosed, heart rate was more than 120 and BP 90/60.he became unconciuos before reaching the hospital. doctors says that he has developed problem in her heart.Her chest X ray shows horizontal ribs flat diaphragm and a vertical heart. can anyone clarify what could be his diagnosis.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?